Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 50, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 30, 2024, 3:49 PM EDT for Alamance County, Chatham County, Orange County, North Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2024, 3:49 PM EDT (19:49 UTC)
- Expired
- Aug 30, 2024, 4:55 PM EDT
- In force
- 66 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Alamance County, NC, Chatham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1173 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WGUS52 KRAH 301949
FFWRAH
NCC001-037-135-302300-
/O.NEW.KRAH.FF.W.0050.240830T1949Z-240830T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
349 PM EDT Fri Aug 30 2024
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Southeastern Alamance County in central North Carolina...
Northeastern Chatham County in central North Carolina...
Southwestern Orange County in central North Carolina...
* Until 700 PM EDT.
* At 349 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Chapel Hill, Pittsboro, Carrboro, Bynum, Fearrington, Cane Creek
Reservoir, Sutphin, Saxapahaw, Seaforth Boat Dock, Jordan Lake,
Jordan Lake State Rec Area, Crosswinds Boating Center, Crosswinds
Campground and Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3598 7935 3595 7923 3594 7915 3588 7901
3587 7901 3586 7902 3586 7901 3587 7897
3585 7893 3580 7893 3579 7893 3577 7894
3571 7899 3570 7908 3568 7919 3569 7925
3577 7937 3584 7944 3593 7942
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
282 follow-up statements
587
WGUS72 KRAH 302032
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
432 PM EDT Fri Aug 30 2024
NCC001-037-135-302300-
/O.CON.KRAH.FF.W.0050.000000T0000Z-240830T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Chatham NC-Orange NC-
432 PM EDT Fri Aug 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR SOUTHEASTERN ALAMANCE, NORTHEASTERN CHATHAM AND SOUTHWESTERN
ORANGE COUNTIES...
At 432 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Chapel Hill, Pittsboro, Carrboro, Bynum, Fearrington, Cane Creek
Reservoir, Sutphin, Saxapahaw, Seaforth Boat Dock, Jordan Lake,
Jordan Lake State Rec Area, Crosswinds Boating Center, Crosswinds
Campground and Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3598 7935 3595 7923 3594 7915 3588 7901
3587 7901 3586 7902 3586 7901 3587 7897
3585 7893 3580 7893 3579 7893 3577 7894
3571 7899 3570 7908 3568 7919 3569 7925
3577 7937 3584 7944 3593 7942
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
28501
WGUS72 KRAH 302055
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
455 PM EDT Fri Aug 30 2024
NCC001-037-135-302105-
/O.CAN.KRAH.FF.W.0050.000000T0000Z-240830T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Chatham NC-Orange NC-
455 PM EDT Fri Aug 30 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ALAMANCE,
NORTHEASTERN CHATHAM AND SOUTHWESTERN ORANGE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3598 7935 3595 7923 3594 7915 3588 7901
3587 7901 3586 7902 3586 7901 3587 7897
3585 7893 3580 7893 3579 7893 3577 7894
3571 7899 3570 7908 3568 7919 3569 7925
3577 7937 3584 7944 3593 7942
$$
28What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 3:22 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 30, 3:22 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 322 PM EDT Fri Aug 30 2024 .SYNOPSIS... Mid and upper-level high pressure will gradually weaken over the srn Appalachians, while a quasi-stationary front will be modulated by outflow and weaken over NC, through Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 1155 AM Friday... ...Continued unseasonably hot and humid today, with scattered showers and storms this afternoon-evening... A persistent mid-level anticyclone centered over the TN Valley and srn Appalachians in 12Z upr air data will begin to weaken and retreat sewd into srn GA through tonight, as a cyclone rapidly deepens newd across Hudson Bay and a trailing synoptic trough and height falls overspread the Great Lakes and mid MS Valley. Weak, generally nwly mid-level flow, and weak height falls (10-20 m) will result across cntl NC. That light nwly flow regime may include a slow-moving and small MCV or two from convection that develops in- situ from Southside VA to cntl NC today. At the surface, an outflow boundary from a large convective complex over cntl-srn VA Thu afternoon-night, evident as an undular bore in morning visible satellite and radar data, stretched at 15Z from near ILM nwwd to HBI. Meanwhile, the backdoor segment of a synoptic front that stretched from Lake Huron ssewd across wrn PA and ern WV was analyzed as quasi-stationary from the nrn Pamlico Sound wnwwd to RWI, BUY, and INT in n-cntl NC. Both features may serve as foci for shower/storm development, as weakening CINH is removed with further diurnal heating through early afternoon, with the front favored owing to relatively maximized convergence and differential heating along it. Scattered to locally numerous multi-cell showers/storms should result, with a slow sewd to swd net motion amid weak nwly steering flow and gradual merging of outflow. High DCAPE of 1000-1200 J/kg and PWs of 1.6 - 1.75" will favor the development of wet microbursts capable of isolated damaging gusts, and also heavy rain and flooding of low-lying and/or urban areas due to slow storm motions. While some weaker convection may continue to bubble along outflow and/or the track of lingering MCVs overnight, the marginal nature of severe and/or flood risks should wane after dark. It will otherwise remain hot and humid particularly south of the quasi-stationary front before convection and cold pools become more prevalent later this afternoon. Near persistence high temperatures in the mid-upr 90s and with heat index values again mainly 100 to 105 will result across the srn half of cntl NC, with temperatures and heat index values 4-8 F less hot north of the front. The risk of excessive heat has consequently been added to the Hazardous Weather Outlook for all but the nrn Piedmont and nrn Coastal Plain. Lows tonight will be mainly in the lower 70s, with areas of stratus likely in the humid and rain and nocturnally-cooled air. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 320 AM Friday... The upper level ridge that has been influencing the Mid-Atlantic region the past few days begins to break down over the region Saturday and shifts offshore by Sunday morning. At the surface, a lee trough is anticipated to develop over the western Piedmont Saturday but could vary on location slightly as it will depend on any interactions of left over boundaries from tonight's expected convection. Saturday will start off dry in the morning but isolated showers and storms are expected to develop mid/late morning with the best chance of development in the NW Piedmont. By early afternoon coverage will expand to scattered vs isolated and the best chance for storms will will across the NW Piedmont and SE Coastal Plain. However, a storm could develop anywhere over the CWA. Rain chances reduce to 5-10% after sunset and diminish completely overnight. Temperatures will be in the upper 80s in cooler spots to low 90s elsewhere. Lows overnight will be in the low 70s. Dewpoints in the low to mid 70s will make it fell oppressive. &&. .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 322 PM Friday... The immediate forecast challenge in the extended is the threat of storms and heavy rainfall Sun and Mon with an approaching cold front from the central and southern Appalachians. Model guidance remains in good agreement that the best chance for showers and storms will be in the late afternoon and through the evening hours. While deep layer shear on Sun is marginal of 20-25 kts, MLCAPE suggested in some of the models could approach 2000 J/kg. As such, SPC has maintained a marginal risk of damaging winds. In addition to that severe threat, WPC has retained a marginal risk of excessive rainfall. This will be tied to slow storm motion, long skinny CAPE, and mean layer flow of 15-20 kts. On Mon, while the effective front will sag south of most of the area, the actual cold front will be across northern sections and slowly move south through the afternoon and evening. It still appears the highest rain chances will be over the Sandhills to central Coastal Plain, where better forcing and instability will reside. Rain chances lessen Tue and Wed as a dome of high pressure over the Mid-Atlantic states brings in more stable and cooler conditions. A wedge-like scenario sets up with high pressure to our east-northeast with northeasterly flow, at times gusty. Temperatures during this period will be in the upper 70s to around the lower 80s, with lows in the upper 50s to low 60s. As we transition to the latter part of the week, guidance is still mixed on the potential for a southern stream shortwave to possibly favor a developing surface low tracking to our south. There still remain some ensemble members which take the southern stream wave closer to our area and favor isentropic ascent atop the lingering frontal zone for showers. Other solutions keep the wave further south and more muted and suppressed. Given the continued uncertainty, have left PoPs in the slight chance to low chance range (20-30 percent). Highs should remain below normal for the latter part of the week in the upper 70s to lower 80s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 210 PM Friday... A quasi-stationary front stretching from near RWI to RDU to GSO will provide a primary focus for slow-moving showers/storms for the next couple of hours, with subsequent multi-cell development along rain- cooled air (outflow) through this evening. Strong surface wind gusts and brief flight restrictions will result beneath that convection, while areas of IFR-MVFR stratus will develop in its wake late tonight-Sat morning. Ceilings will lift through MVFR and/or scatter to VFR through early Sat afternoon. Additional, widely scattered showers/storms will be possible with afternoon heating Sat. Outlook: Higher precip chances look warranted Sunday and Monday as a slow moving front moves in from VA. Periods of non-VFR weather can be expected at times through Monday. A post-frontal push of drier air should work in from the north on Tuesday as high pressure settles to our north on Tuesday. && .CLIMATE... Record High Minimum Temperatures: August 30: KGSO: 73/2005 KFAY: 75/1978 August 31: KGSO: 73/2012 September 1: KGSO: 74/2012 KRDU: 76/1932 && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...CA LONG TERM...Kren AVIATION...MWS/Leins CLIMATE...RAH
Hazardous weather outlook, Aug 30, 10:53 AM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1053 AM EDT Fri Aug 30 2024 NCZ024>028-038>043-073>078-083>086-088-089-311500- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1053 AM EDT Fri Aug 30 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Unseasonably hot and humid conditions will result in heat index values between 100 and 105 this afternoon. In addition, scattered thunderstorms this afternoon through evening will be capable of producing isolated instances of damaging wind gusts and also heavy rain and risk of flooding of low-lying and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and storms will be possible again Sunday and Monday. The primary threat with these storms will be periods of heavy rain and flooding, although isolated damaging wind gusts can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-021>023-311500- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- 1053 AM EDT Fri Aug 30 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms this afternoon through evening will be capable of producing isolated instances of damaging wind gusts and also heavy rain and risk of flooding of low-lying and urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and storms will be possible again Sunday and Monday. The primary threat with these storms will be periods of heavy rain and flooding, although isolated damaging wind gusts can't be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 30, 1:42 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
142 PM EDT Fri Aug 30 2024
NCZ007>011-301830-
Vance NC-Warren NC-Person NC-Halifax NC-Granville NC-
142 PM EDT Fri Aug 30 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN PERSON...VANCE...NORTHERN
WARREN...GRANVILLE AND NORTHWESTERN HALIFAX COUNTIES THROUGH 230 PM
EDT...
At 140 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from 6 miles south of Virgilina to Brodnax.
Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Henderson, Oxford, Warrenton, Norlina, Littleton, Stem, Stovall,
Middleburg, Macon, and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3651 7790 3648 7776 3649 7771 3615 7878
3623 7880 3624 7883 3648 7897 3654 7875
3654 7790
TIME...MOT...LOC 1740Z 322DEG 14KT 3646 7879 3669 7801
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Aug 30, 1:44 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
144 PM EDT Fri Aug 30 2024
NCZ041-301845-
Wake NC-
144 PM EDT Fri Aug 30 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WAKE COUNTY THROUGH
245 PM EDT...
At 143 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Raleigh. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Zebulon, Knightdale, Wendell, and Rolesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rain can be expected due to the slow movement of this storm.
Prolonged heavy rain will result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks and
streams. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3583 7866 3595 7851 3583 7830 3568 7852
TIME...MOT...LOC 1743Z 314DEG 3KT 3584 7852
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Aug 30, 2:21 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
221 PM EDT Fri Aug 30 2024
NCZ024-025-301915-
Durham NC-Orange NC-
221 PM EDT Fri Aug 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ORANGE AND
NORTHWESTERN DURHAM COUNTIES THROUGH 315 PM EDT...
At 220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 10 miles east of Prospect Hill, moving southeast at 5
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durham, Rougemont, Lake Michie, Bahama, Schley, and Eno River State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3624 7888 3618 7880 3609 7881 3608 7880
3596 7898 3622 7911 3624 7908
TIME...MOT...LOC 1820Z 319DEG 6KT 3621 7903
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CALocal storm report, Aug 30, 3:26 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
326 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM Flash Flood 4 ENE Raleigh 35.84N 78.60W
08/30/2024 Wake NC Public
Multiple disabled vehicles in flood waters.
&&
npLocal storm report, Aug 30, 3:31 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
331 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flash Flood 3 ENE Raleigh 35.84N 78.61W
08/30/2024 Wake NC Broadcast Media
Several cars stalled in flood waters needing
water rescues.
&&
npLocal storm report, Aug 30, 3:46 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
346 PM EDT Fri Aug 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg 3 N Raleigh 35.87N 78.66W
08/30/2024 Wake NC 911 Call Center
Numerous trees down across the northern half
of the county.
&&
npThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 1:29 PM EDT | Special Weather Statement | RAH | Orange | 46 min |
| Aug 30, 1:36 PM EDT | Special Weather Statement | RAH | Durham | 39 min |
| Aug 30, 1:42 PM EDT | Special Weather Statement | RAH | Granville, Vance, Warren | 48 min |
| Aug 30, 1:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 30, 1:47 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 28 min |
| Aug 30, 2:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 49 min |
| Aug 30, 2:17 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Aug 30, 2:21 PM EDT | Special Weather Statement | RAH | Durham | 54 min |
| Aug 30, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 49 min |
| Aug 30, 2:45 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 45 min |
| Aug 30, 2:48 PM EDT | Flash Flood Warning | RAH | Durham | 2 hr |
| Aug 30, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 39 min |
| Aug 30, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Wake | 19 min |
| Aug 30, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Orange, Wake | 45 min |
| Aug 30, 3:30 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange | 86 min |
| Aug 30, 3:33 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange | 42 min |
| Aug 30, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Vance, Wake | 30 min |
| Aug 30, 4:15 PM EDT | Special Weather Statement | RAH | Franklin, Nash | 60 min |
| Aug 30, 4:17 PM EDT | Special Weather Statement | RAH | Chatham, Lee, Randolph | 58 min |
| Aug 30, 4:38 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 13 min |
| Aug 30, 4:51 PM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 2 hr |
| Aug 30, 5:00 PM EDT | Special Weather Statement | RAH | Wayne, Wilson | 60 min |
| Aug 30, 5:15 PM EDT | Flash Flood Warning | RAH | Wayne | 103 min |
| Aug 30, 5:35 PM EDT | Special Weather Statement | RAH | Forsyth | 25 min |
| Aug 30, 5:43 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 62 min |
| Aug 30, 5:58 PM EDT | Special Weather Statement | RAH | Hoke | 32 min |
| Aug 30, 6:35 PM EDT | Special Weather Statement | RAH | Anson, Cumberland, Hoke, Montgomery, Moore, Richmond and 3 more | 55 min |
| Aug 30, 6:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 44 min |
| Aug 30, 7:08 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
| Aug 30, 7:20 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Aug 30, 7:22 PM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 3 hr |
| Aug 30, 7:33 PM EDT | Special Weather Statement | RAH | Anson, Scotland | 57 min |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.